MAUDE Adverse Event Report: PRECISION MEDICAL INC PM4150 EASY PULSE POC

PRECISION MEDICAL INC PM4150 EASY PULSE POC
Model Number PM4150
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User of pm4150 portable oxygen concentrator (sn (b)(4)) contacted precision medical inc on 12/10/2019 indicating the device caught fire and damaged his home.User originally claimed his house burned down.User indicated he heard a hissing noise and seen the fire.User was difficult to understand and at one point indicated something about his walls being black or to some sort.User claimed he had no insurance and was contacting precision medical inc to file a claim.User indicated the device was thrown in the trash (by who unknown).User indicated he had no report to send to precision medical inc.User did not know the name of the fire department he claimed came to his house; however provided #38 & #22.Precision medical inc contacted medmarc insurance company to investigate the validity of the claim.As of 12/13/2019; medmarc insurance company was able to contact the fire company which confirmed there was no confirmed fires at the address supplied by the user.Medmarc was unable to reach the user via telephone with numerous calls and voice-mails.Medmarc insurance company is sending a letter to the user to obtain additional information and determine the validity of the claim.
 
Event or Problem Description
End user claims pm4150 portable oxygen concentrator caused fire damage to home.
 
Additional Manufacturer Narrative
Follow-up report "(b)(6) fire rescue department - afrd# (b)(4)" received from medmarc insurance company attached.Unknown if precision medical pm4150 portable oxygen concentrator was involved? report indicates "oxygen machine" user indicated as noted in previous submission the device was thrown in the trash (by who unknown)."atlanta fire rescue department - afrd#: (b)(4)" report indicates the following: after a systematic review of the fire scene and any avilable documents, photos, videos or statements, it is my conclusion that the fire orginated in the bedroom due to unknown circumstances.I have two hypotheses for this incident that i unable to confirm.1.There was a mechnical or electrical failure in the oxygen machine that ignited the combustibles in the room.2.Mr.Grimes was smoking and was carless with one of his cigarettes causing the combustibles in the room to ignite.At this time, i am unable to confirm either of my hypotheses and will be classifying this fire as undetermined.- attachment: [(b)(6) fire & rescue dept incident report (b)(4)).Pdf].
 
Event or Problem Description
End user claims pm4150 portable oxygen concentrator caused fire damage to home unknown if precision medical pm4150 portable oxygen concentrator given by patient was involved.

Brand Name
PM4150 EASY PULSE POC
Common Device Name
PM4150 EASY PULSE POC
Manufacturer (Section D)
PRECISION MEDICAL INC
300 held drive
northampton PA 18067
MDR Report Key9536069
Report Number2523148-2019-00003
Device Sequence Number11351205
Product Code CAW
UDI-Device Identifier00855887006078
UDI-Public00855887006078
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K103563
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPM4150
Device Catalogue NumberPM4150
Device Lot Number111918
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer12/10/2019
Initial Report FDA Received Date12/31/2019
Supplement Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;